# SDR CALA2017091503176

- Difficulty date: September 15, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 87,327 hours, 18,349 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAINT SMOKE ODOR AFTER  TAKEOFF. DISSIPATED QUICKLY.  PERFORMED SMOKE & ODOR IN THE FLIGHT DECK INSPECTION IAW AMM 05-51-58-910-801C1. REMOVED AND REPLACED THE LEFT AND RIGHT CABIN AIR RECIRCULATION FILTERS IAW AMM 21-25-004-175,AND 21-25-02-404-175.
